MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter

VYAIRE MEDICAL GMBH KIT, VYNTUS WALK; Oximeter
Model Number VYNTUS WALK 6MWT TABLET
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained that the battery of the vyntus walk tablet is swollen.There was no patient involvement reported.
 
Additional Manufacturer Narrative
The affected device has not been returned and the investigation is based on the pictures provided by the customer.The provided pictures show that the battery of the device is swollen.Therefore the reported issue could be confirmed.The samsung tablet is a third party device with appropriate documentation and have the appropriate declaration of conformity on file and adhere to all applicable safety standards.The lithium-ion batteries used in tablets are known to have the potential to swell within the device.The defective tablet will be replaced.As soon as the remedial action is completed a follow up report will be submitted.The risk evaluation results in a risk acceptance level of an acceptable health risk.

Brand Name
KIT, VYNTUS WALK
Common Device Name
Oximeter
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key21761616
Report Number9615102-2025-00166
Device Sequence Number12909299
Product Code DQA
UDI-Device Identifier54250892904899
UDI-Public(01)54250892904899
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142959
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVYNTUS WALK 6MWT TABLET
Device Catalogue NumberV-178501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown